I've just read this excellent post to Cheeky by JanCarol. Her situation may be different to yours (no two people are in the same situation) but I still think that there are points in JC's response very relevant to you. I've bolded the points I wanted to highlight:
I'm sorry you are struggling, but - does it encourage you to tell you that - the things you are saying are not out of the ordinary for withdrawal? Especially Paxil withdrawal?
I'm starting to believe, I will be on these drugs for life. I have been searching fir people who have been on these drugs as long as I have and come off it successfully and I haven't found one .
Cheeky, my first psych drug was circa 1988. Prozac was brand new. My first husband and I were severely depressed and quite eager to try it. Okay, so I wasn't on them continuously - instead I did the brain basketball bounce. On-off-on-off, and wondering why I was chronically depressed and crazy. I don't know which is better or worse - the on-off bounce, or continuous use.
Anyhow, I'm off them now, at 54 years old. I'm not great, but I'm soooooo much better off!
I'm not the only one - there are many survivors of the 20-25-30 years of drugging gig. Go to http://www.beyondmeds.com for some truly inspiring work. I say work - because GiaK didn't just waltz off of the drugs, she had to work at it. I had to work at it. I still have to work at it. Psych Drug Survivor University School of Hard Knocks. But it's doable, it's possible.
So many of us have felt like we'd be on the drugs for life. Until - in my case, I lost my health. Then I had to get off, and I was terrified, what if I really needed them to keep from going totally bonkers, manic, out of control? Guess what? It didn't happen! But I had to work at it. It took time, and patience, and diligence, and very careful planning and lots and lots (and lots!) of non-drug skills to replace the drugs.
I agree with Ladybug and Chessie that change in brand may have made a difference in your mood. Please pick a brand and stay with that brand from now on. Now that you are on a lower dose, little differences (like a butterfly's wings) = monsoons of mood changes! Consider this event a "bounce," and do not make any adjustments for 3 months -
except for this one: if you truly feel like the Seroquel is too strong, it's only been a couple of days, you can take it back down to 25 or even 12.5. But then stay there. Do not adjust your drugs based on how you feel. Waves and windows, right?
You cannot fix drug withdrawal with another drug. So pick a dose and stay there, and plan on staying there at least until after Christmas.
Holding is hard work (I've said this so much lately!) Holding is healing - it's during the long holds that the healing takes place, not during the frantic grasping for something to help with symptoms - but during the holding.
You can do this!